Advanced Search
MyIDEAS: Login to save this article or follow this journal

Businesses Risks Aggregation with Copula

Contents:

Author Info

  • Sadefo Kamdem

    ()
    (Universite de Montpellier 1, Lameta – CNRS UMR 5474)

Abstract

This paper provides explicit expression for the lower bound and the upper bound of the overall VaR of a portfolio of business units when the joint risks factors of each business unit follows a mixture of multivariate elliptic distributions with dynamic conditional correlation matrix. We use copula to measure the dependence between the profits and losses (P&Ls) of different business units in the portfolio.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.jqe.co.in/journals/JQE_v9_n2_2011_p4.pdf
Download Restriction: no

Bibliographic Info

Article provided by The Indian Econometric Society in its journal Journal of Quantitative Economics.

Volume (Year): 9 (2011)
Issue (Month): 2 (July)
Pages: 58-72

as in new window
Handle: RePEc:jqe:jqenew:v:9:y:2011:i:2:p:58-72

Contact details of provider:
Web page: http://www.jqe.co.in/societyhome.html
More information through EDIRC

Order Information:
Postal: Managing Editor, Journal of Quantitative Economics, Indira Gandhi Institute of Development Research (IGIDR), Gen. A.K. Vaidya Marg, Goregaon (E), Mumbai 400 065 , INDIA
Web: http://www.jqe.co.in/

Related research

Keywords: Aggregation; Capital allocation; Copula; Dynamic volatility; Risk management; CDF; Elliptic distributions;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Jules Sadefo Kamdem, 2005. "Value-At-Risk And Expected Shortfall For Linear Portfolios With Elliptically Distributed Risk Factors," International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 8(05), pages 537-551.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:jqe:jqenew:v:9:y:2011:i:2:p:58-72. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (D. M. Nachane) or ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.